Bulletin of the American Mathematical Society

An $n$-dimensional extension of Picard's theorem

H. Wu

Full-text: Open access

Article information

Bull. Amer. Math. Soc., Volume 75, Number 6 (1969), 1357-1361.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Wu, H. An $n$-dimensional extension of Picard's theorem. Bull. Amer. Math. Soc. 75 (1969), no. 6, 1357--1361. https://projecteuclid.org/euclid.bams/1183530929

Export citation


  • 1. L. V. Ahlfors, The theory of meromorphic curves. Acta. Soc. Sci. Fenn. N. Ser. A 3 (1941), 1-31.
  • 2. P. J. Kiernan, Hyperbolic submanifolds of complex projective space, Proc. Amer. Math. Soc. (to appear).
  • 3. S. Kobayashi, Monograph on hyperbolic manifolds, Springer-Verlag (to appear).
  • 4. S. Kobayashi, Invariant distances on complex manifolds and holomorphic mappings, J. Math. Soc. Japan 19 (1967), 460-480.
  • 5. H. Wu, The equidistribution theory of holomorphic curves, Lecture notes, Ann. of Math. Studies, Princeton, N. J. (to appear).
  • 6. H. Wu, Normal families of holomorphic mappings, Acta Math. 119 (1967), 193-233.